MathSciNet Relay Station
MathSciNet bibliographic data
MR996806 62E20 (60F05 62G30)
Lo, Gane Samb A note on the asymptotic normality of sums of extreme values. J. Statist. Plann. Inference 22 (1989), no. 1, 127–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement